SMF

Représentation régulière du groupe quantique des déplacements de Woronowicz

Regular representation of the quantum $E_\mu (2)$ group of Woronowicz

S. BAAJ
  • Année : 1995
  • Tome : 232
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Français
  • Class. Math. : 46L05, 46M05
  • Pages : 11-48
  • DOI : 10.24033/ast.308

Let $H$ be a Hilbert space. In this article, under appropriate “regularity” conditions, we associate to every multiplicative unitary $V\in {\cal L}(H\otimes H)$, a pair of Hopf $C^*$-algebras in duality. We show that the regular representation of the quantum $E_\mu (2)$ group of Woronowicz is a multiplicative unitary satisfying our conditions and we calculate its covariant representations. We also calculate the Haar measures of $E_\mu (2)$ and its Pontrjagyn dual and we give their modular theory.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...